Illinois Journal of Mathematics

Estimates on the support of solutions of parabolic variational inequalities

Haim Brézis and Avner Friedman

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 20, Issue 1 (1976), 82-97.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256050163

Digital Object Identifier
doi:10.1215/ijm/1256050163

Mathematical Reviews number (MathSciNet)
MR0390501

Zentralblatt MATH identifier
0316.35046

Subjects
Primary: 35K10: Second-order parabolic equations
Secondary: 35B99: None of the above, but in this section

Citation

Brézis, Haim; Friedman, Avner. Estimates on the support of solutions of parabolic variational inequalities. Illinois J. Math. 20 (1976), no. 1, 82--97. doi:10.1215/ijm/1256050163. https://projecteuclid.org/euclid.ijm/1256050163


Export citation